Side Effects Of Most Doses Of Taking Birth Control Pills?
Hello, I am 27 years old. I am a housewife, I inject 3 months, I have had 1 month of menstruation, and I don’t stop many, then I consult with one of the doctors in my area, I am given a 3-week dose of birth control pills. pills in a day for 3 days, which I ask is not dangerous with a dose like that? Thank you
3-month injection KB contains the hormone progestin, a hormone that is similar to a natural female hormone called progesterone. This type of family planning works by preventing ovulation or a woman's fertile period.
In addition to this type of family planning it is considered simple because it only requires injections every 3 months, there are some disadvantages, namely:
Menstrual cycles become irregular bleeding easy headaches migraines decreased bone density cannot protect yourself from sexually transmitted diseases the birth control pill prescribed by your doctor aims to balance the levels of hormones in your body. As long as you consume according to the dosage recommended by your doctor and continue to carry out control in accordance with what was promised, you don't need to worry about this.
As for the side effects that may arise when taking birth control pills more than the normal dose include:
nausea, headaches, abdominal cramps, ectopic pregnancy (outside of the uterus), so hopefully useful